Osaka Journal of Mathematics

An $L^{p}$-approach to singular linear parabolic equations in bounded domains

Angelo Favini, Alfredo Lorenzi, Hiroki Tanabe, and Atsushi Yagi

Full-text: Open access

Abstract

Singular means here that the parabolic equation is \textit{not} in normal form neither can it be reduced to such a form. For this class of problems, following the operator approach used in [1], we prove global in time existence and uniqueness theorems related to (spatial) $L^p$-spaces. Various improvements to [2], [3] are given.

Article information

Source
Osaka J. Math., Volume 42, Number 2 (2005), 385-406.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494384

Mathematical Reviews number (MathSciNet)
MR2147730

Zentralblatt MATH identifier
1082.35073

Citation

Favini, Angelo; Lorenzi, Alfredo; Tanabe, Hiroki; Yagi, Atsushi. An $L^{p}$-approach to singular linear parabolic equations in bounded domains. Osaka J. Math. 42 (2005), no. 2, 385--406. https://projecteuclid.org/euclid.ojm/1153494384


Export citation